(2 pack) (2 Pack) Equate Ibuprofen PM Caplets, 200 mg, 80 Ct

(2 pack) (2 Pack) Equate Ibuprofen PM Caplets, 200 mg, 80 Ct
(2 pack) (2 Pack) Equate Ibuprofen PM Caplets, 200 mg, 80 Ct

Model: S22572E/05027

Brand: Equate

(309) 2 shops 1 products

Detailed product description

Get quick relief from common pains with Equate Ibuprofen Tablets. They act as an NSAID painkiller in addition to being a nighttime sleep aid. Made with the same active ingredients in Advil PM, these ibuprofen caplets are coated, so they're easier to swallow and gentle on the stomach. Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.

Equate Ibuprofen PM Caplets, 200 mg, 80-Count: Active ingredient: diphenhydramine citrate 38 mg 1 bottle contains 80 Ibuprofen 200 mg coated caplets NSAID pain reliever Nighttime sleep aid Contains the same active ingredients as Advil PM ABOUT IBUPROFEN AND DIPHENHYDRAMINE CITRATE TABLETS, 200 mg/38 mg Ibuprofen and Diphenhydramine Citrate Tablets, 200 mg/38 mg active ingredients are ibuprofen 200 mg, pain reliever (NSAID*), and diphenhydramine citrate 38 mg, nighttime sleep-aid, for relief of occasional sleeplessness when associated with minor aches and pains. This product comes in coated caplets (capsule-shaped tablets) for use by adults and children 12 years and over. Ibuprofen and Diphenhydramine Citrate Tablets, 200 mg/38 mg is gluten free. *Non-steroidal anti-inflammatory drug


Compare buying offers

Last updated: 2025-03-30 23:59:45
Search
Amazon Amazon

$15.25
walmart walmart

Product specifications

Technical details

Manufacturer -
Brand Equate
Item model number S22572E/05027
Color Other
Weight -
Height -
Depth -

Additional product information

Product Id 1374504
User Reviews and Ratings 4.7 (309 ratings) 4.7 out of 5 stars
UPC 681131297691

Compare buying offers


# Title Reviews User Ratings Price
1
Search on Amazon
Price:
Search on Amazon
Search on Amazon
2
(2 pack) (2 Pack) Equate Ibuprofen PM Caplets, 200 mg, 80 Ct
Price:
$15.25 on walmart
(4.7)
$15.25 on walmart

Similar Products View All


arrow_upward